# SDR V0XD20180627001

- Difficulty date: June 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR MOUNT BRACKET (STIFFENER) CRACKED. REPLACED POWER ASSIST MOTOR MOUNT BRACKET (STIFFENER) IAW SRM 51-42-06 AND 51-42-13.
